RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khrennikov Andrei Yur'evich

Statistics Math-Net.Ru
Total publications: 72
Scientific articles: 70
Presentations: 14

Number of views:
This page:4106
Abstract pages:19530
Full texts:5799
References:1566
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8784
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=196644

Publications in Math-Net.Ru
1. p-Adic Mathematical Physics: The First 30 Years
B. Dragovich, A. Yu. Khrennikov, S. V. Kozyrev, I. V. Volovich, E. I. Zelenov
P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017),  87–121
2. p-Adic mathematical physics and B. Dragovich research
I. Ya. Aref'eva, G. S. Djordjevic, A. Yu. Khrennikov, S. V. Kozyrev, Z. Rakic, I. V. Volovich
P-Adic Numbers Ultrametric Anal. Appl., 9:1 (2017),  82–85
3. Applications of $p$-adics to geophysics: Linear and quasilinear diffusion of water-in-oil and oil-in-water emulsions
K. Oleschko, A. Yu. Khrennikov
TMF, 190:1 (2017),  179–190
4. Hierarchical model of the actomyosin molecular motor based on ultrametric diffusion with drift
Andrei Khrennikov, Sergei Kozyrev, Alf Månsson
Infin. Dimens. Anal. Quantum Probab. Relat. Top., 18:2 (2015), 1550013
5. Photon flux and distance from the source: consequences for quantum communication
A. Khrennikov, B. Nilsson, S. Nordebo, I. Volovich
44, no. 4, 2014,  389–405
6. $p$-Adic wavelets and their applications
S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich
Tr. Mat. Inst. Steklova, 285 (2014),  166–206
7. Application of $p$-adic analysis to time series
A. Yu. Khrennikov, S. V. Kozyrev, K. Oleschko, A. G. Jaramillo, M. de Jesús Correa López
Infin. Dimens. Anal. Quantum Probab. Relat. Top., 16:4 (2013), 1350030
8. Quantum rule for detection probability from Brownian motion in the space of classical fields
A. Yu. Khrennikov, B. Nilsson, S. Nordebo
TMF, 174:2 (2013),  342–352
9. Distance dependence of entangled photons in waveguides
A. Khrennikov, B. Nilsson, S. Nordebo, I. V. Volovich
AIP Conf. Proc., 1424 (2012), 262
10. Quantization of propagating modes in optical fibres
A. Khrennikov, B. Nilsson, S. Nordebo, I. V. Volovich
Phys. Scr., 85:6 (2012), 65404
11. View of bunching and antibunching from the standpoint of classical signals
A. Yu. Khrennikov
TMF, 172:1 (2012),  155–176
12. Two-particle wave function as an integral operator and the random field approach to quantum correlations
A. Yu. Khrennikov
TMF, 164:3 (2010),  386–393
13. A Number Theoretical Observation about the Degeneracy of the Genetic Code
A. Yu. Khrennikov, M. Nilsson
Tr. Mat. Inst. Steklova, 265 (2009),  151–153
14. Gene Expression from 2-adic Dynamical Systems
A. Yu. Khrennikov
Tr. Mat. Inst. Steklova, 265 (2009),  142–150
15. Symplectic geometry on an infinite-dimensional phase space and an asymptotic representation of quantum averages by Gaussian functional integrals
A. Yu. Khrennikov
Izv. RAN. Ser. Mat., 72:1 (2008),  137–160
16. EPR–Bohm experiment and Bell's inequality: Quantum physics meets probability theory
A. Yu. Khrennikov
TMF, 157:1 (2008),  99–115
17. Attracting fixed points of polynomial dynamical systems in fields of $p$-adic numbers
A. Yu. Khrennikov, P. Svensson
Izv. RAN. Ser. Mat., 71:4 (2007),  103–114
18. Причины повреждения обмоток силовых трансформаторов и расчет токов короткого замыкания
V. G. Gol'dshtein, A. Yu. Khrennikov
Matem. Mod. Kraev. Zadachi, 2 (2007),  53–56
19. Quantum mechanics as the quadratic Taylor approximation of classical mechanics: The finite-dimensional case
A. Yu. Khrennikov
TMF, 152:2 (2007),  278–291
20. A formula of total probability with interference term and the Hilbert space representation of the contextual Kolmogorov model
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 51:3 (2006),  518–536
21. Pseudodifferential operators on ultrametric spaces and ultrametric wavelets
S. V. Kozyrev, A. Yu. Khrennikov
Izv. RAN. Ser. Mat., 69:5 (2005),  133–148
22. Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions
S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich
Izv. RAN. Ser. Mat., 69:2 (2005),  3–44
23. $p$-Adic Pseudodifferential Operators and Analytic Continuation of Replica Matrices
A. Yu. Khrennikov, S. V. Kozyrev
TMF, 144:2 (2005),  336–341
24. Representation of Cognitive Information by Probability Distributions on the Space of Neural Trajectories
A. Yu. Khrennikov
Tr. Mat. Inst. Steklova, 245 (2004),  125–145
25. Associative Algebras of $p$-Adic Distributions
S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich
Tr. Mat. Inst. Steklova, 245 (2004),  29–40
26. On the concept of random sequence with respect to $p$-adic valued probabilities
A. Yu. Khrennikov, Sh. Yamada
Teor. Veroyatnost. i Primenen., 49:1 (2004),  54–69
27. A Paley–Wiener theorem for generalized entire functions on infinite-dimensional spaces
A. Yu. Khrennikov, H. Petersson
Izv. RAN. Ser. Mat., 65:2 (2001),  201–224
28. Interpretations of Probability and Their $p$-Adic Extensions
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 46:2 (2001),  311–325
29. Laws of large numbers in non-Archimedean probability theory
A. Yu. Khrennikov
Izv. RAN. Ser. Mat., 64:1 (2000),  211–223
30. Non-Archimedean analogues of orthogonal and symmetric operators
S. A. Albeverio, J. M. Bayod, C. Perez-Garsia, A. Yu. Khrennikov, R. Cianci
Izv. RAN. Ser. Mat., 63:6 (1999),  3–28
31. Human memory as a $p$-adic dynamic system
S. A. Albeverio, P. E. Kloeden, A. Yu. Khrennikov
TMF, 117:3 (1998),  385–396
32. $p$-Adic dynamic systems
S. A. Albeverio, B. Tirozzi, A. Yu. Khrennikov, S. de Smedt
TMF, 114:3 (1998),  349–365
33. Конечномерные аппроксимации $p$-адических псевдодифференциальных операторов
S. A. Albeverio, E. I. Gordon, A. Yu. Khrennikov
Matem. Mod., 9:10 (1997),  11
34. A representation of quantum field Hamiltonian in a $p$-adic Hilbert space
S. A. Albeverio, A. Yu. Khrennikov, R. Cianci
TMF, 112:3 (1997),  355–374
35. $p$-adic behavior of Bernoulli probabilities
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 42:4 (1997),  839–845
36. A limit theorem for $p$-adic-valued probability distributions
A. Yu. Khrennikov
Izv. RAN. Ser. Mat., 59:3 (1995),  207–223
37. Statistical simulation over $p$-adic number fields
A. Yu. Khrennikov
Matem. Mod., 7:4 (1995),  87–98
38. Noncommutative analog of functional superanalysis
A. Yu. Khrennikov
TMF, 103:2 (1995),  233–245
39. On the extension of the von mises frequency approach and Kolmogorov axiomatic approach to the $p$-adic probability theory
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 40:2 (1995),  458–464
40. On probability distributions on the field of $p$-adic numbers
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 40:1 (1995),  189–192
41. Non-Archimedean probability
A. Yu. Khrennikov
Trudy Mat. Inst. Steklov., 203 (1994),  184–193
42. $p$-Adic probability theory and its applications. The principle of statistical stabilization of frequencies
A. Yu. Khrennikov
TMF, 97:3 (1993),  348–363
43. Nonlinear evolution equations with (1,1)-supersymmetric time
A. Yu. Khrennikov, R. Cianci
TMF, 97:2 (1993),  238–246
44. The Wiener–Feynman stochastic process on a superspace
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 38:3 (1993),  652–656
45. Fundamental solutions over the field of $p$-adic numbers
A. Yu. Khrennikov
Algebra i Analiz, 4:3 (1992),  248–266
46. The Feynman–Kac formula on a phase superspace. II
A. Yu. Khrennikov
Differ. Uravn., 28:9 (1992),  1599–1607
47. The Feynman–Kac formula on a phase superspace. I
A. Yu. Khrennikov
Differ. Uravn., 28:8 (1992),  1434–1443
48. Unboundedness of a $p$-adic Gaussian distribution
A. Yu. Khrennikov, M. Endo
Izv. RAN. Ser. Mat., 56:5 (1992),  1104–1115
49. On the theory of infinite-dimensional superspace: reflexive Banach supermodules
A. Yu. Khrennikov
Mat. Sb., 183:11 (1992),  75–98
50. The infinite-dimensional Liouville equation
A. Yu. Khrennikov
Mat. Sb., 183:1 (1992),  20–44
51. Generalized functions on a Non-Archimedean superspace
A. Yu. Khrennikov
Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991),  1257–1286
52. Generalized functions and Gaussian path integrals over non-archimedean function spaces
A. Yu. Khrennikov
Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991),  780–814
53. Real non-Archimedean structure of spacetime
A. Yu. Khrennikov
TMF, 86:2 (1991),  177–190
54. Pseudodifferential operators on non-Archimedean spaces
A. Yu. Khrennikov
Differ. Uravn., 26:6 (1990),  1044–1054
55. Equatios on a superspace
A. Yu. Khrennikov
Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  576–606
56. Formulas for integration by parts for Feynman and Gaussian distributions on superspace
A. Yu. Khrennikov
Izv. Vyssh. Uchebn. Zaved. Mat., 1990, no. 4,  51–58
57. Pseudo-topological commutative superalgebras with nilpotent ghosts
A. Yu. Khrennikov
Mat. Zametki, 48:2 (1990),  114–122
58. Mathematical methods of non-Archimedean physics
A. Yu. Khrennikov
Uspekhi Mat. Nauk, 45:4(274) (1990),  79–110
59. Quantum mechanics over non-Archimedean number fields
A. Yu. Khrennikov
TMF, 83:3 (1990),  406–418
60. The central limit theorem for a quasi-Gaussian distribution on an infinite-dimensional superspace
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 35:3 (1990),  599–602
61. Pseudodifferential equations in functional superanalysis. II. The Feynman–Kac formula
A. Yu. Khrennikov
Differ. Uravn., 25:3 (1989),  505–514
62. The correspondence principle in quantum field theory and relativistic boson string theory
A. Yu. Khrennikov
Mat. Sb., 180:6 (1989),  763–786
63. Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge
A. Yu. Khrennikov
TMF, 80:2 (1989),  226–238
64. Pseudodifferential equations in functional superanalysis. I. The Fourier transform method
A. Yu. Khrennikov
Differ. Uravn., 24:12 (1988),  2144–2154
65. Functional superanalysis
A. Yu. Khrennikov
Uspekhi Mat. Nauk, 43:2(260) (1988),  87–114
66. Infinite-dimensional pseudodifferential operators
A. Yu. Khrennikov
Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987),  1265–1291
67. Superanalysis: Theory of generalized functions and pseudodifferential operators
A. Yu. Khrennikov
TMF, 73:3 (1987),  420–429
68. Differential equations in locally convex spaces and evolution pseudodifferential equations
A. Yu. Khrennikov
Differ. Uravn., 22:9 (1986),  1596–1603
69. Integration with respect to generalized measures on topological linear spaces
A. Yu. Khrennikov
Tr. Mosk. Mat. Obs., 49 (1986),  113–129
70. Second quantization and pseudodifferential operators
A. Yu. Khrennikov
TMF, 66:3 (1986),  339–349
71. The fundamental solution of the Cauchy problem for pseudodifferential equations
A. Yu. Khrennikov
Differ. Uravn., 21:2 (1985),  346–348
72. Feynman integral in the phase space and symbols of infinite-dimensional pseudodifferential operators
A. Yu. Khrennikov
Mat. Zametki, 37:5 (1985),  734–742
73. Theorem of existence for stochastic differential equation in locally convex space
A. Yu. Khrennikov
Teor. Veroyatnost. i Primenen., 30:1 (1985),  157–160
74. An existence theorem for the solution of the infinite-dimensional Schrödinger equation with quadratic potential
A. Yu. Khrennikov
Uspekhi Mat. Nauk, 39:1(235) (1984),  163–164
75. Dirichlet's problem in banach space
A. Yu. Khrennikov
Mat. Zametki, 34:4 (1983),  629–636
76. Stochastic integrals in locally convex spaces
A. Yu. Khrennikov
Uspekhi Mat. Nauk, 37:1(223) (1982),  161–162

77. Multidimensional $p$-adic metric and genetic code
S. V. Kozyrev, A. Yu. Khrennikov
Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011),  113–117
78. Oleg Georgievich Smolyanov (on his 70th birthday)
V. I. Bogachev, V. S. Vladimirov, I. V. Volovich, B. S. Kashin, A. I. Kirillov, V. V. Kozlov, V. P. Maslov, V. A. Sadovnichii, A. M. Stepin, V. M. Tikhomirov, A. V. Uglanov, A. Yu. Khrennikov, A. M. Chebotarev, E. T. Shavgulidze
Uspekhi Mat. Nauk, 64:1(385) (2009),  175–177

Presentations in Math-Net.Ru
1. Quantum-like model of social laser: Stimulated amplification of social action
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 8, 2015 11:00
2. CHSH inequality: Quantum probabilities as classical conditional probabilities
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 25, 2014 11:00
3. Kolmogorov probability model for violation of Bell's inequality by taking into account random choice of measurement settings
A. Yu. Khrennikov
International conference "QP 34 – Quantum Probability and Related Topics"
September 16, 2013 14:00   
4. $p$-Адические динамические системы: сохранение меры и эргодичность
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 27, 2012 11:00
5. Классические вероятностные модели для квантовых вероятностей
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 13, 2011 11:00
6. Исследование эргодичности $p$-адических динамических систем с помощью базиса Ван дер Пута
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 2, 2010 11:00
7. $p$-Адические динамические системы
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 4, 2008 11:00
8. К квантовым средним через флуктуации бесконечномерного винеровского процесса
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
November 9, 2006
9. Предквантовые классические статистические модели с бесконечномерным фазовым пространством
A. Yu. Khrennikov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 19, 2006
10. Quantum mechanics as an asymptotic projection of statistical mechanics of classical fields
A. Yu. Khrennikov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
April 12, 2006
11. Квантовая механика как асимптотическая проекция статистической механики классических полей
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 1, 2005
12. Infinite-dimensional analysis and quantization
A. Yu. Khrennikov
Steklov Mathematical Institute Seminar
October 20, 2005 16:00   
13. Quantum mechanics as an asymptotic projection of statistical mechanics of classical fields
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 10, 2005
14. $p$-адические динамические системы
A. Yu. Khrennikov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
October 14, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018